ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SRX-340 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cellulitis (1768); Unspecified Infection (1930)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported of the left side device: "cellulitis, infection, sepsis, fever and pain".The patient was prescribed antibiotics and was admitted to the hospital.The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: cellulitis, infection-late onset.